Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 51 found articles
 
 
  Further nonlinear dynamical analysis of simple jerk system with multiple attractors
 
 
Title: Further nonlinear dynamical analysis of simple jerk system with multiple attractors
Author: Elsonbaty, Amr R.
El-Sayed, A. M. A.
Appeared in: Nonlinear dynamics
Paging: Volume 87 (2016) nr. 2 pages 1169-1186
Year: 2016
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 51 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands